# SDR CA130225021

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,971 hours
- Engine: Pwa PT6T3B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 8DJ131LAV1
- Condition: Slow
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 NEEDLE SLOW TO COME ON LINE.
